# SDR SWAA2019050132120

- Difficulty date: April 26, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 69,471 hours, 40,453 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6557457
- Condition: Missing
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE MANUAL INFLATE HANDLE COVER MISSING.  REPOSITIONED SLIDE COVER PER MT.
